Citation: DXMtripper. "Stimulant Phsycosis!: An Experience with Caffeine, Ephedrine, Sleep Deprivation (exp11343)". Erowid.org. May 7, 2004. erowid.org/exp/11343
Okay, let me first start off by saying that I have heard of amphetamine pshycosis...I mean haven't we all. But I never knew it could happen with the lower-grade, over the counter stimulants.
Friday, I decided I would binge on Super Stinger pills all day at school. Super Stingers contain 200 mg of caffeine, 25mg of ephedrine, and some geinsing. Anyway, I popped 1 the normal dosage every four hours starting at 8:00 am. The effects of the Stingers were the usual of that type of stimulant. A general up-lifting feeling and a very small euphoria. Well, after school I went to a friends house and decided I would continue my pattern of 1 every four hours and stay up all night. I took one every four hours because about that time the major effects of the drugs would wear off and I would end up coming down..which sucks on Stingers.
I ended up staying up all night and then stopped taking the Stingers at 12:00 pm the next day. I went home and boy was I tired...I felt ready to drop. I had my high and low points but as it turned out I was at the house alone that night. About 8:00 pm things started getting bad...I would go outside and see certain things out of the corner of my eyes and hear faint sounds. I was somewhat paranoid about what was happening but I would just go back in and watch some TV. I was very detached until I decided about 11:00 pm to go to bed.
All in all, I had fun. I wouldn't recommend taking any substances to school like I did. It could lead to a very bad situation and who wants that in this day and age. Have fun...stay safe...keep cool.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.